MAUDE Adverse Event Report: GYRUS ACMI, INC. UROPASS AS 12/14FR X 54 CM 5/BX; URETERAL CATHETER

GYRUS ACMI, INC. UROPASS AS 12/14FR X 54 CM 5/BX; URETERAL CATHETER
Model Number 61254BX
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported, the ureteral catheter tip was found to be broken when inspected.The issue occurred during receipt inspection.There were no reports of patient involvement or harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Correction: d9 additional information: h3, h4, h6, h11.The device was returned to olympus for inspection and the reportable malfunction was confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely that an outside force caused the tip to be squished and shear.However, a definitive root cause of the damage was not confirmed.Olympus will continue to monitor field performance for this device.

Brand Name
UROPASS AS 12/14FR X 54 CM 5/BX
Common Device Name
URETERAL CATHETER
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20657432
Report Number3011050570-2024-00476
Device Sequence Number8182293
Product Code KNY
UDI-Device Identifier00821925035423
UDI-Public00821925035423
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K051593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61254BX
Device Lot NumberSERIAL#: 61254BX, LOT#: 09F220
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown